Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 49, NWS Norman, OK

April 27, 2024Carter County, Murray County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 27, 2024, 9:44 PM CDT for Carter County, Murray County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2024, 9:44 PM CDT (02:44 UTC)
Expired
Apr 27, 2024, 10:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Carter County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:57 PM CDTTORNADO2 Wnw Ardmore, OKTwitter Photo as tornado moved through Ardmore.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 7:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WFUS54 KOUN 280244
TOROUN
OKC019-099-280330-
/O.NEW.KOUN.TO.W.0049.240428T0244Z-240428T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
944 PM CDT Sat Apr 27 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Carter County in southern Oklahoma...
  Southwestern Murray County in southern Oklahoma...

* Until 1030 PM CDT.

* At 944 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Lone Grove, moving north at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ardmore, Sulphur, Davis, Lone Grove, Springer, Dougherty, Lake Of
  The Arbuckles, Turner Falls, and Overbrook.

This includes Interstate 35 between mile markers 25 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3408 9735 3451 9730 3451 9714 3454 9716
      3450 9697 3407 9713 3407 9730
TIME...MOT...LOC 0244Z 191DEG 25KT 3414 9723 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

..speg.
3 follow-up statements
572 
WWUS54 KOUN 280253
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
953 PM CDT Sat Apr 27 2024

OKC019-099-280330-
/O.CON.KOUN.TO.W.0049.000000T0000Z-240428T0330Z/
Carter OK-Murray OK-
953 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN CARTER AND SOUTHWESTERN MURRAY COUNTIES...

At 953 PM CDT, a confirmed tornado was located near Ardmore, moving
north at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Sulphur, Davis, Lone Grove, Springer, Dougherty, Lake Of The
Arbuckles, and Turner Falls.

This includes Interstate 35 between mile markers 31 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3421 9723 3447 9724 3451 9714 3450 9697
      3417 9711 3416 9719
TIME...MOT...LOC 0253Z 189DEG 23KT 3421 9717 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

..speg.
418 
WWUS54 KOUN 280306
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1006 PM CDT Sat Apr 27 2024

OKC019-099-280330-
/O.CON.KOUN.TO.W.0049.000000T0000Z-240428T0330Z/
Carter OK-Murray OK-
1006 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR EAST
CENTRAL CARTER AND SOUTH CENTRAL MURRAY COUNTIES...

At 1005 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Springer, moving north at 35 mph. This storm has 
a history of producing a tornado that caused damage in Ardmore.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sulphur, Davis, Springer, Dougherty, Lake Of The Arbuckles, and
Turner Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3433 9718 3449 9720 3451 9714 3450 9697
      3430 9706 3429 9713
TIME...MOT...LOC 0305Z 194DEG 31KT 3435 9711 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

..speg.
504 
WWUS54 KOUN 280313
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1013 PM CDT Sat Apr 27 2024

OKC019-280322-
/O.CAN.KOUN.TO.W.0049.000000T0000Z-240428T0330Z/
Carter OK-
1013 PM CDT Sat Apr 27 2024

...THE TORNADO WARNING FOR EAST CENTRAL CARTER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved into 
Murray County. Therefore, the warning has been cancelled.

LAT...LON 3451 9714 3450 9697 3438 9706 3437 9708
      3438 9714
TIME...MOT...LOC 0312Z 191DEG 21KT 3440 9709 

$$

OKC099-280330-
/O.CON.KOUN.TO.W.0049.000000T0000Z-240428T0330Z/
Murray OK-
1013 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTH
CENTRAL MURRAY COUNTY...

At 1012 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Dougherty, moving north at 25 mph. This potential 
tornado will be very close to Falls Creek.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sulphur, Davis, Dougherty, and Lake Of The Arbuckles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3451 9714 3450 9697 3438 9706 3437 9708
      3438 9714
TIME...MOT...LOC 0312Z 191DEG 21KT 3440 9709 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:55 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 27, 6:55 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
655 PM CDT Sat Apr 27 2024

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024

Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.

Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.

Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!

Thompson

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024

Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.

&&

.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Sat Apr 27 2024

Severe TS remain an imminent threat for SPS, LAW and PNC before
expanding over the remaining terminals along and east of the I35
corridor through the night. Besides very large hail and some
tornadoes, intense rainfall from training cells are likely at times
before storms become increasingly linear and sweep east to DUA after
midnight. Some MVFR or even IFR ceilings are likely in the wake of
this activity, but should clear out to VFR by mid/late morning. DUA
is likely to see a second bout of TS by the afternoon ahead of the
dryline and cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  55  79 / 100  20   0  10
Hobart OK         56  80  51  81 /  70   0   0  10
Wichita Falls TX  59  81  56  83 / 100  10   0   0
Gage OK           50  77  46  81 /  10  10  10  10
Ponca City OK     60  79  49  77 / 100  40  10  10
Durant OK         63  77  61  82 /  90  90  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
     015>020-022>032-035-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ086-089-090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...01
Hazardous weather outlook, Apr 27, 4:05 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
405 PM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-282115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
405 PM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms... There is a Slight to Enhanced risk for severe
thunderstorms across far western Oklahoma and adjacent western
north Texas to a Moderate risk across much of the remainder of our
Oklahoma and north Texas area including all of central into
southeast Oklahoma. Hazards with severe storms will include up to
baseball size hail, 60-80 mph downburst wind gusts, and a few
tornados possible. Most of our area will be in a Medium risk for
a few tornados. The severe risk timing across western Oklahoma
and western north Texas would be through midnight while the risk
timing across central through southeast Oklahoma will be through
the overnight hours.

.Heavy rainfall...
Heavy rainfall by slow moving storms and any storm training could
result in flash flood with the highest risk area overnight across
all of central through southeast Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across all
counties served by the Norman office should prepare for severe
weather operations through the overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms... Ongoing severe thunderstorms will likely be
winding down after sunrise across southeast Oklahoma. The risk for
severe thunderstorms returns Sunday afternoon generally along and
east of I-35 with the highest risk (slight) across southeast
Oklahoma. Up to quarter size hail and 60 mph wind gusts will be
the main severe risks with an additional low risk for tornados
across southeast Oklahoma.

Thunderstorms will be possible on Tuesday night and every day
through Friday across our area.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 27, 8:54 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
854 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Hail             Seymour                 33.59N 99.26W
04/27/2024  E1.00 Inch       Baylor             TX   Emergency Mngr

            NWSchat report.

&&

JH
Special weather statement, Apr 27, 9:05 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Norman OK
905 PM CDT Sat Apr 27 2024

OKZ050-280230-
Love OK-
905 PM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of northwestern Love
County through 930 PM CDT...

At 904 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burneyville, moving north at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leon, Overbrook, and Burneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3385 9743 3407 9741 3407 9713 3390 9719
      3392 9721 3391 9724 3386 9726 3387 9728
      3389 9731 3387 9731 3385 9733 3388 9733
      3384 9735
TIME...MOT...LOC 0204Z 194DEG 40KT 3392 9731

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Local storm report, Apr 27, 9:09 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
909 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     Hail             5 E Bradley             34.91N 97.63W
04/27/2024  E1.00 Inch       McClain            OK   Public

            Report from mPING.

&&

JH
Special weather statement, Apr 27, 9:12 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Norman OK
912 PM CDT Sat Apr 27 2024

OKZ044-045-TXZ085>090-280315-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-Knox TX-
Wilbarger TX-Baylor TX-
912 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of southwestern
Jefferson, southeastern Cotton, Clay, Archer, Wichita, southeastern
Knox, southeastern Wilbarger and Baylor Counties through 1015 PM
CDT...

At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Burkburnett to 4 miles
southwest of Holliday to near Goree. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Seymour, Archer City, Munday,
Knox City, Iowa Park, Holliday, Ryan, Petrolia, Scotland, Byers,
Dean, Windthorst, Terral, Bellevue, Goree, Megargel, and Jolly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3342 9982 3415 9848 3413 9783 3385 9788
      3388 9796 3389 9798 3347 9798 3347 9842
      3340 9842
TIME...MOT...LOC 0211Z 257DEG 36KT 3405 9865 3376 9872 3343 9953

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Bunker
Local storm report, Apr 27, 9:17 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
917 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Hail             1 NW Duncan             34.52N 97.97W
04/27/2024  E1.25 Inch       Stephens           OK   Public

            Report from mPING, time is radar estimated.

&&

JH
Local storm report, Apr 27, 9:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
943 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     Hail             Fox                     34.36N 97.49W
04/27/2024  E3.00 Inch       Carter             OK   Fire Dept/Rescue

            NWSChat Report.

&&

AZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:00 PM CDTSpecial Weather StatementOUNEllis15 min
Apr 27, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton, Stephens, Tillman48 min
Apr 27, 7:17 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward28 min
Apr 27, 7:17 PM CDTTornado WarningOUNKay, Noble28 min
Apr 27, 7:24 PM CDTTornado WarningOUNComanche, Cotton, Stephens36 min
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningOUNKay17 min
Apr 27, 7:36 PM CDTTornado WarningOUNCotton, Jefferson39 min
Apr 27, 7:37 PM CDTSpecial Weather StatementOUNComanche38 min
Apr 27, 7:45 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward30 min
Apr 27, 7:45 PM CDTTornado WarningOUNKay30 min
Apr 27, 7:46 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens29 min
Apr 27, 7:51 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
Apr 27, 7:53 PM CDTTornado WarningOUNComanche, Grady, Stephens52 min
Apr 27, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more49 min
Apr 27, 8:15 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward30 min
Apr 27, 8:25 PM CDTSevere Thunderstorm WarningOUNGrady, McClain50 min
Apr 27, 8:30 PM CDTSevere Thunderstorm WarningOUNKay30 min
Apr 27, 8:40 PM CDTSpecial Weather StatementOUNWoods35 min
Apr 27, 8:40 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall50 min
Apr 27, 8:45 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more45 min
Apr 27, 8:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray51 min
Apr 27, 8:59 PM CDTTornado Warning Tornado observedOUNGrady, McClain46 min
Apr 27, 9:05 PM CDTSpecial Weather StatementOUNLove25 min
Apr 27, 9:12 PM CDTSpecial Weather StatementOUNJefferson63 min
Apr 27, 9:15 PM CDTTornado WarningOUNCarter, Garvin, Murray45 min
Apr 27, 9:17 PM CDTTornado WarningOUNCleveland, McClain29 min
Apr 27, 9:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more39 min
Apr 27, 9:25 PM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc50 min
Apr 27, 9:41 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
Apr 27, 9:45 PM CDTTornado WarningOUNPontotoc45 min
Apr 27, 9:46 PM CDTFlash Flood WarningOUNCotton, Grady, Stephens5 hr
Apr 27, 9:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more40 min
Apr 27, 9:51 PM CDTTornado WarningOUNGarvin, Murray39 min
Apr 27, 9:54 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more51 min
Apr 27, 9:54 PM CDTTornado Warning Tornado observedOUNLincoln, Oklahoma17 min
Apr 27, 9:58 PM CDTTornado WarningOUNLincoln32 min
Apr 27, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more5 hr
Apr 27, 10:16 PM CDTTornado WarningOUNLincoln44 min
Apr 27, 10:17 PM CDTTornado WarningOUNHughes, Pontotoc, Seminole43 min
Apr 27, 10:18 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
Apr 27, 10:20 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc25 min
Apr 27, 10:22 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie23 min
Apr 27, 10:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more52 min
Apr 27, 10:36 PM CDTTornado WarningOUNLincoln, Payne39 min
Apr 27, 10:38 PM CDTTornado WarningOUNGarvin, Murray, Pontotoc22 min
Apr 27, 10:41 PM CDTTornado WarningOUNCarter34 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNGarvin, Jefferson62 min
Apr 27, 10:43 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNHughes32 min
Apr 27, 10:44 PM CDTSpecial Weather StatementOUNPayne61 min
Apr 27, 10:45 PM CDTFlash Flood WarningOUNCarter, Murray4 hr
Apr 27, 10:46 PM CDTTornado Warning Considerable damage threatOUNPontotoc29 min
Apr 27, 10:54 PM CDTTornado Warning Considerable damage threatOUNCarter, Murray51 min
Apr 27, 10:57 PM CDTTornado WarningOUNLove48 min
Apr 27, 11:00 PM CDTTornado Warning Considerable damage threatOUNCarter, Johnston, Murray45 min
Apr 27, 11:04 PM CDTTornado WarningOUNPontotoc26 min
Apr 27, 11:07 PM CDTFlash Flood WarningOUNPontotoc4 hr
Apr 27, 11:13 PM CDTTornado Warning Considerable damage threatOUNMurray34 min
Apr 27, 11:18 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCarter, Love, Marshall42 min
Apr 27, 11:22 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc23 min
Apr 27, 11:24 PM CDTFlash Flood WarningOUNGarvin, Murray, Pontotoc5 hr
Apr 27, 11:38 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCarter, Johnston, Marshall, Murray, Pontotoc37 min
Apr 27, 11:43 PM CDTTornado WarningOUNCarter, Johnston, Love, Marshall32 min
Apr 27, 11:51 PM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 12:12 AM CDTTornado WarningOUNJohnston, Pontotoc33 min
Apr 28, 12:13 AM CDTTornado Warning Considerable damage threatOUNCarter, Johnston, Murray47 min
Apr 28, 12:19 AM CDTTornado WarningOUNCoal, Hughes26 min
Apr 28, 12:46 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more44 min
Apr 28, 12:51 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more6 hr
Apr 28, 1:35 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Hughes, Johnston, Love and 3 more40 min
Apr 28, 2:02 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Apr 28, 5:17 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc118 min
Apr 28, 10:13 AM CDTRiver Flood WarningOUNAtoka6 days
Apr 28, 10:17 AM CDTRiver Flood WarningOUNBryan61 hr
Apr 28, 4:55 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 28, 5:13 PM CDTSpecial Weather StatementOUNHughes17 min
Apr 28, 5:28 PM CDTSpecial Weather StatementOUNHughes17 min
Apr 28, 6:43 PM CDTSpecial Weather StatementOUNCanadian32 min
Apr 28, 6:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady34 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.